MAUDE Adverse Event Report: SEE H.10 DELTAFILL18 10MM X 40CM; NEUROVASCULAR EMBOLIZATION DEVICE

SEE H.10 DELTAFILL18 10MM X 40CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number DLF181040
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Information regarding patient age, gender, weight, race, ethnicity, and medical history were not provided.Procode is krd/hcg.(b)(4).Concomitant med products: prowler select plus (606s255x / 17738047).(b)(6).[conclusion]: the healthcare professional reported that during the procedure, when the deltafill 18 10 mm x 40 cm (dlf181040 / s13437) was inserted into the microcatheter, a prowler select plus (606s255x / 17738047), there was strong resistance felt at the tip of the microcatheter, as a result, the coil could not be advanced.The physician attempted to remove the coil by withdrawing it from the microcatheter.The coil became unraveled in the microcatheter.The coil and the microcatheter were both removed.The coil was replaced and the procedure was successfully completed without further issue or delay.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event; no unintended detachment in the vessel or in the microcatheter.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (s13437) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of causes and possible contributing factors could be made.As such the investigation will be closed.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during the procedure, when the deltafill 18 10 mm x 40 cm (dlf181040 / s13437) was inserted into the microcatheter, a prowler select plus (606s255x / 17738047), there was strong resistance felt at the tip of the microcatheter, as a result, the coil could not be advanced.The physician attempted to remove the coil by withdrawing it from the microcatheter.The coil became unraveled in the microcatheter.The coil and the microcatheter were both removed.The coil was replaced and the procedure was successfully completed without further issue or delay.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event; no unintended detachment in the vessel or in the microcatheter.
 
Additional Manufacturer Narrative
(b)(4).[conclusion]: the healthcare professional reported that during the balloon-occluded retrograde transvenous obliteration (brto) procedure, when the deltafill 18 10 mm x 40 cm (dlf181040 / s13437) was inserted into the microcatheter, a prowler select plus (606s255x / 17738047), there was strong resistance felt at the tip of the microcatheter, as a result, the coil could not be advanced.There was no resistance between the guidewire and the microcatheter when the physician was accessing the target site.The physician attempted to remove the coil by withdrawing it from the microcatheter.The coil became unraveled in the microcatheter.The coil and the microcatheter were both removed.The coil was replaced and the procedure was successfully completed without further issue or delay.There was no report of patient injury or complication; the complaint product was new and was stored per labeling instructions.The procedure was conducted in accordance with the instruction for use (ifu) with constant flush maintained at all time.There was no visible defect or damage noted on the product prior to the event; no unintended detachment in the vessel or in the microcatheter.Based on complaint information, the device was not available to be returned for analysis.A review of manufacturing documentation associated with this lot (s13437) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no non-conformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Since the product was not returned for analysis, no product failure analysis can be conducted and no determination of causes and possible contributing factors could be made.As such the investigation will be closed.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective/preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
DELTAFILL18 10MM X 40CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
SEE H.10
47709 fremont blvd
fremont CA 94538
MDR Report Key7537814
Report Number3008114965-2018-00634
Device Sequence Number1433248
Product Code KRD
UDI-Device Identifier10886704077114
UDI-Public10886704077114
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue NumberDLF181040
Device Lot NumberS13437
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer05/02/2018
Initial Report FDA Received Date05/23/2018
Supplement Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1